Hi, I never noticed much problem at 800mg seroquel, but then my klonopin icreased as well as seroquel to 1200mg. I would medicate it with yohimbe, but I have heard yohimbe causes insomnia. Are there any other alternatives? I still get hard but not as much I ejaculate sooner it’s not flooded with blood like it used to be at lower med settings. I may have to try less med during the expected sex time then dial it back up.
I’m on celexa risperdone and Ativan, mine feels like it lost 2 inches I’m not getting to much blood flow to it anymore
If going down hill, switch to Metric.
Ex. 7.0 in = 17.8 cm
I have been on a bunch of different kinds of meds over the years. I am currently on Risperdal. I would have to say it is probably the worst med for dysfunction. Poor blood flow and little to nothing coming out, if you know what I mean.
Another reason out of many for me to switch over to another AP
I couldn’t tell if my complete lack of erection was due to negative symptoms or over sedation but for a long time nothing stimulated me. No will, no want, no ability.
But after I switched meds and got stable again, parts of myself began waking up. It’s a bit weird to feel this again.
This is a good news that your revive,I also suffer from shrunk of ■■■■■,probably because of meds I think
it’s most likely the klonopin. I am on an antipsychotic and an anti-anxiety, and when both are peaking in my blood stream, my libido goes way down and I have difficulty maintaining a full erection. My solution is to engage in intimacy when my meds are at their lowest levels in my blood, usually 6 hours after I last took them, (but klonopin lasts all day…) and/or to drink caffeine. I used to have sex only after working out because I take preworkout supplements before (caffeine, lots of caffeine and a vasodilator called nitric oxide) and my 1mg of xanax doesnt outright kill my libido.
But I suggest green tea or coffee, maybe a preworkout supplement. My doc says preworkouts are safe when taken in the appropriate doses (depends on how much you weigh) and they will probably have you feeling rather testy, mine make me lift hundreds of pounds no problem then be able to have 100% sexual functioning. But I would just stick with caffeine if you dont want to feel like a viking… But if you do, try taking a preworkout like C4 or NOXPLODE, hitting the gym and THEN having sex. You won’t be disappointed, the test boost from lifting and stimulants in the preworkout supplements will have you going at it like you’re 17.
If you take the seroquel at night, it should put you to sleep. Seroquel is known for being rather sedating and will definitely have at least some effect on your sleep. But not everyone is the same. That’s just the average response to a heavy dose of seroquel. I think you should really try a preworkout supplement (you will get jacked up and ready to lift, especially your first few weeks on it), workout (its good for you, go lift heavy things) then intimacy, and THEN seroquel to put you down.
I am well-medicated and I am dysfunctional without caffeine. Just wanted to share my solutions, I wish you luck!
I didn’t get any action when I was 17. My action didn’t hit until I was almost 20.
Sorry about that…
Been up since 1:00 trying to see the eclipse.
Did u see the Eclipse It was ov e cast here
Have you spoken to a doctor about there being blood?
It’s definitely a blood flow problem question is why do some meds cause dysfunction. It then becomes a serious self esteem issue thinking you can’t please your partner to the fullest.
These drugs not only affect and often times suppress the central nervous system
When a man becomes sexually excited (aroused), his brain sends signals to the nerves in his penis. The nerves increase the blood flow to the penis, causing the tissue to expand and harden. Therefore, anything that interferes with the nervous system or the blood circulation could lead to ED.
The way I figure it,
If nothing sparks my interest, nothing catches my attention, nothing makes me happy, and nothing happens to me physically,in a nut shell, I’m dormant… then it’s negative symptom.
If my brain is in love with a stimulating conversation, if my heart is beating faster due to the beauty and happiness that is happening, if the girl is taking my breath away and every light in my head is green, yet nothing is happening or I can’t become erect… then it’s the meds.
I am thankful that the girl is patient with me. I am talking to my doc about what to do. I don’t have the courage to tinker with my meds all for the sake of this one physical act.
To those experiencing ED on the meds, are you able to get a rock solid erection masturbating?
I’m not sure if my problem is real ed or just performance anxiety.
psst… just start a new thread… you resurrected a 3 year old thread the mods usually close the old ones down… its a side effect of a bunch of meds I think… might want to look up your meds see if any of them cause it…